# SDR YENA2022012800031

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 65,513 hours, 23,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 603, EWR-SDQ. FUMES EVENT PASSING THROUGH 4000' ENTIRE CREW EXPERIENCED HEADACHE BURNING EYES THROAT ETC; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A (A), ISOLATED FAULT TO TYPE 10, (A) 1C PER TSM 05-50-00-810-085B. RAN APU W/PACK 1&2. RAN PACK 1&2 W/ ENG 1&2 AT IDLE. PERFORMED VISUAL INSP OF EXTRACT & BLOWER FAN BLADES AS WELL AS INLET EXHAUST VALVES. COULD NOT DUPLICATE ODOR. NO DEFECTS FOUND. A/C IS OK FOR SVC.
